# SDR V0XR20230525AV1

- Difficulty date: May 17, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Crossbeam
- Part number: 14540066601
- Condition: Cracked
- Location: Zone 100
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT NLG UP-LOCK ASSY FOUND TO BE CRACKED UPON REMOVAL OF RH NLG TRUNNION. REMOVED AND REPLACED CROSS BEAM AT NLG UPCLOCK ASSY IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
